• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6624
School of Physics
  Title:   Logarithmic Conformal Field Theories and AdS Correspondence
  Author(s): 
1.  A.M. Ghezelbash
2.  M. Khorrami
3.  A. Aghamohammadi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  14
  Year:  1999
  Pages:   2581-2591
  Supported by:  IPM
  Abstract:
We generalize the Maldacena correspondence to the logarithmic conformal field theories. We study the correspondence between field theories in (d+1)-dimensional AdS space and the d-dimensional logarithmic conformal field theories in the boundary of AdSd+1. Using this correspondence, we get the n-point functions of the corresponding logarithmic conformal field theory in d-dimensions.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right